Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Treatment Of Thrush Caused By Antibiotic

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Thrush treatment and antibiotics

Dr,I have just tested HIV+ and also found out I have "full-blown AIDS" Viral load 236,000 and CD4 count of 130. I have no symptoms with the exception of what my doctor has diagnosed as THRUSH. The back 2/3 of my tongue is completely...
David A. Reznik, D.D.S.

Response from David A. Reznik, D.D.S.

Grady Health System
A white to yellowish coating on the back 2/3 of the tongue, does not necessarily mean you have thrush (candidiasis). Just because you have AIDS and have recently been on an antibiotic does not necessarily mean that you have candidiasis. If there are... Read more »

Thrush and antibiotics

Dr. Reznik,I checked most previous answers but think this question is unique. Will thrush caused... Read more »

Antibiotics and a thrush that hasn't gone away!!!

Dear Dr. Resnik, First of all I would like to thank you so much for taking the time to help us... Read more »
Articles
AIDS InfoNet

Candidiasis (Thrush)

What Is Thrush? Can It Be Prevented? How Is It Treated? Natural Therapies The Bottom Line What Is Thrush? Candidiasis is a common opportunistic infection in people with HIV. It is an infection caused by a common type of yeast (or fungus)... Read more »
The Well Project

Fungal Infections

Table of Contents What Are Fungal Infections? Candidiasis (Includes Yeast Infections and Thrush) Cryptococcal Meningitis Histoplasmosis Aspergillosis Coccidioidomycosis (Valley Fever) Conclusion What Are Fungal Infections? A... Read more »
AIDS Survival Project

October 2000 Treatment Chronicles

Overwhelming Evidence that HIV Causes AIDS HIV Vertical Transmission Rate Declining in the United States Website Helps Patients Comply with HIV Regimens Hoax-busting Website Created by CDC HIV-1 Rebound After Anti-retroviral Therapy Metformin... Read more »
Henry J. Kaiser Family Foundation

CDC Issues New First-Line Treatment Recommendations for Gonorrhea Among Men Who Have Sex With Men

The class of antibiotics known as fluoroquinolones should no longer be used as a first-line treatment for the sexually transmitted disease gonorrhea among men who have sex with men, according to revised recommendations published in the April 30... Read more »
Connect With Others

ORAL THRUSH - from antibiotics or early HIV?

Posted by Anonymous, 3 Replies
After taking antibiotics for a while (different kinds were described when my uti did not go away) my tongue started to burn and it's white in the back. this has been going on for over two weeks. possible hiv exposure from unprotected sex a bit over... Read more »

causes for thrush?

Posted by Anonymous, 5 Replies
Hello,

I have tested negative for HIV twice in the last 6 months but am not sure if the tests were accurate as I continue to have oral thrush. I know it's thrush because I keep scraping it off and it grows right back, also it looks like all the... Read more »

Question about thrush

Posted by Anonymous, 2 Replies
Hello all,

I have a question about thrush, can it be caused do to your immune system being weakened by stress? Stress such as worrying if one has HIV? I ask this because I got tested for HIV twice, and both times the tests came back negative (this... Read more »

Thrush and HIV

Posted by Anonymous, 1 Reply
My girlfriend has thrush and I'm concerned if she could have HIV. We've always practiced safe sex, but I'm still concerned. She has had a cough and has been taking antibiotics. The doc said that the medicine kills a lot of bacteria in the body... Read more »